# SDR USAA060722

- Difficulty date: May 25, 2006
- Submitted: May 25, 2006
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 11,931 hours, 11,931 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004320501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SILL PLATE (FWD END) AT FR 66 CORRODED.  REMOVED CORRODED AREA & INSTALLED DOUBLER PER SRM 53-41-14; CORR TASK JA-260-53500; LEVEL 1, DEFECT SIZE: 1 X 1 INCH.
